A formula for the Möbius function of the permutation poset based on a topological decomposition

Smith, J.P. ORCID: 0000-0002-4209-1604, 2017. A formula for the Möbius function of the permutation poset based on a topological decomposition. Advances in Applied Mathematics, 91, pp. 98-114. ISSN 2324-7991

Full text not available from this repository.
Item Type: Journal article
Publication Title: Advances in Applied Mathematics
Creators: Smith, J.P.
Publisher: Elsevier
Date: October 2017
Volume: 91
ISSN: 2324-7991
Identifiers:
NumberType
10.1016/j.aam.2017.06.002DOI
S019688581730091XPublisher Item Identifier
1390800Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 08:33
Last Modified: 21 Apr 2021 08:33
URI: http://irep.ntu.ac.uk/id/eprint/42727

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year